Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Left-sided chest pain, shaking. Taking nexim for stomach ulcers. Causes for chest pain?

hi over the last couple days now i have been getting a pain in my left hand side of my chest ,this morning when i woke up i had the pain then i started shaking for around 5 mins,most of the time during the day i 100% fine. just to let you know that about a year ago i was very unwell and went to the doctor and i was told that i had a hole in my stomach and was then prescribed to nexim 40mg,im not sure if this maybe causing this acheing in my chest.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
As such there is no possibility of hole in stomach as stomach contents come outside in the peritoneal cavity and infection may spread.
You are most likely suffering from peptic ulcer disease with associated esophagitis (Food pipe erosions).
Chest pain may be due to involvement of esophagus or may be due to muscle sprain.
You should consult with internal medicine specialist & chest physician simultaneously.
You should go for endoscopy and chest x ray on preliminary basis.
You should take proton pump inhibitors along with muscle relaxants.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor